# SDR CA960819201

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 337A
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C301
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 630393
- Condition: Sheared
- Location: #3 Cylinder
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED BACKFIRE DURING GROUND RUN-UP. INVESTIGATION FOUND REAR ENGINE #3 CYLINDER EXHAUST PUSHROD SNAPPED APPROXIMATELY 1" FROM THE TIP. RETAINER P/N 628059 WAS ALSO FOUND FAILED. ENGINE WAS RETURNED TO OVERHAUL SHOP.
